# SDR SIMA200126006

- Difficulty date: September 17, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N728AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145328
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14533022409
- Part serial: 145332
- Condition: Faulty
- Location: Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LGA - FLT 4545 - RETURN TO FIELD DUE TO RUMBLING NOISE COMING FROM NOSE AREA.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE SPOILER CONTROL UNIT IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
